Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rigidification of quasi-categories

Daniel Dugger and David I Spivak

Algebraic & Geometric Topology 11 (2011) 225–261
Bibliography
1 M Artin, B Mazur, Etale homotopy, Lecture Notes in Math. 100, Springer (1969) MR0245577
2 H J Baues, Geometry of loop spaces and the cobar construction, Mem. Amer. Math. Soc. 25, no. 230 (1980) MR567799
3 J E Bergner, A model category structure on the category of simplicial categories, Trans. Amer. Math. Soc. 359 (2007) 2043 MR2276611
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
5 J M Cordier, Sur la notion de diagramme homotopiquement cohérent, from: "Third Colloquium on Categories, Part VI (Amiens, 1980)", Cahiers Topologie Géom. Différentielle 23 (1982) 93 MR648798
6 J M Cordier, T Porter, Vogt's theorem on categories of homotopy coherent diagrams, Math. Proc. Cambridge Philos. Soc. 100 (1986) 65 MR838654
7 D Dugger, A primer on homotopy colimits, Preprint (2008)
8 D Dugger, D I Spivak, Mapping spaces in quasi-categories, Alg. Geom. Topol. 11 (2011) 225
9 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
10 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
11 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
12 A Joyal, The theory of quasi-categories, Preprint (2008)
13 J Lurie, Higher topos theory, Annals of Math. Studies 170, Princeton Univ. Press (2009) MR2522659
14 S Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer (1998) MR1712872
15 D Quillen, Higher algebraic $K$–theory. I, from: "Algebraic $K$–theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129